Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Multivariable Operator Theory

About this Title

Raúl E. Curto, Ronald G. Douglas, Joel D. Pincus and Norberto Salinas, Editors

Publication: Contemporary Mathematics
Publication Year: 1995; Volume 185
ISBNs: 978-0-8218-0298-4 (print); 978-0-8218-7776-0 (online)
MathSciNet review: 1332051

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter